头像
潮小李
教授
数学学院
基础数学系
电话:
13851750546
邮箱:
xlchao@seu.edu.cn
地址:
邮编:
  • 潮小李,男,教授。1968年9月出生于安徽省安庆市, 1990年毕业于安徽师范大学数学系;1993年在曲阜师范大学数学系获硕士学位;1996年在杭州大学(现浙江大学西溪校区)数学系获理学博士学位,师从白正国教授和沈一兵教授。1996毕业分配到东南大学数学系,1999年晋升副教授,2005年晋升为教授。
  • Xiaoli Chao and Yusha Lv, Lp-harmonic 1-form on submanifold with weighted poincare inequality,to appear in Czech. Math. J.

    Xiaoli Chao and Yusha Lv, Linear Weingarten spacelike hypersurfaces in de Sitter space with prescribed Gauss map,to appear in Kodai Math. J.

    Xiaoli Chao and Peijun Wang, Linear Weingarten hypersurfaces in locally symmetric manifolds (II), Hokkaido Math. J. 46(2017), 29-40.

    Xiaoli Chao and Yusha Lv, On the Gauss map of Weingarten hypersurfaces in hyperbolic spaces, Bull. Brazilian Math. Soc. 47(2016), 1051-1069.

    Xiaoli Chao and Yusha Lv, L2 harmonic 1-forms on submanifolds with weighted Poincare inequalityJ. Korean Math. Soc. 53 (2016),  583–595.

    Peijun Wang and Xiaoli Chao, Linear Weingarten submanifolds in unit sphereArch. Math. 106 (2016), 581-590.

    Peijun Wang and Xiaoli ChaoHypersurfaces with constant mean curvature in unit sphere, J. of Southeast University 32(2016)132-134.

    Xiaoli Chao and Bin Shen, Global pinching theorem for spacelike submanifolds in semi-Riemannian space forms, Balkan J. of Geom. and  Appl., 20(2015), 9-22.

    Xiaoli Chao, Linear Weingarten hypersurfaces in a unit sphere, Bull. Iran. Math. Soc. 41(2015), 353-362.

    Xiaoli Chao and Peijun Wang, Linear Weingarten hypersurfaces in locally symmetric manifoldsBalkan J. of Geom. and  Appl., 19(2014), no.2, 50-59.

    Xiaoli Chao and Peijun Wang, Linear Weingarten hypersurfaces in Riemannian space forms, Bull. Korean Math. Soc. 51 (2014), 567-577.

    Xiaoli ChaoXiaoran Lin and Xiaoliu Wang, On a planar area-preserving curvature flow, Proc. A.M.S. 141(2013), 1783–1789. 

    Xiaoli Chao, Complete spacelike hypersurfaces in the de Sitter spaceOsaka Math. J. 50(2013), 715-723.

    Xiaoliu Wang and Xiaoli Chao, Constant angle surfaces constructed on curves, J. of Southeast University 29(2013)470-472.

    Xiaoli Chao and Yuxin Dong, Rigidity Theorems For Lagrangian Submanifolds of $C^n$ and $CP^n$ With Conformal Maslov Form, 

                       Recent Development in Geometry and Analysis, ALM 23(2012), pp. 16–24.

    Xiaoli ChaoOn complete spacelike submanifolds in semi-riemannian space forms with parallel normalized mean curvature vector, Kodai Math. J. 34(2011), 42-54.



  • 江苏省自然科学基金,子流形刚性及其相关问题,BK201614122016.7—2019.6 主持

    国家自然科学基金,校准子流形及其相关问题,No.109710292010.01-2012.12 (参与)

    国家自然科学基金,多重调和映照及其相关问题的研究,No. 103010082004.12006.12主持

    东南大学优秀青年教师教学科研资助计划,2003.62006.5 主持

    国家自然科学基金,关于调和映照与子流形几何的若干问题研究,No. 102260012002.12003.12主持